Posted 23 August 2016 - 08:19 AM
Thanks for all your comments everyone. It is weird and people just look at me and say how can you get a new side effect from something you've been on for 5 years. I try to say side effects cycle but I think they think I'm crazy. Mine is just like a bumpy rash. And it does itch but actually its looks to be getting better a little bit. I've had this about a month or longer now.
Dr says a allergic reaction to sprycel and if it didn't clear up we may have to talk about changing drugs. I'm not wanting to change I've already taken the first 3.
My eyes have bubbles in the white part. I know its sounds weird but its been about a year. And I did a llot of reading on Sprycel and found one place that said it can effect the conjunctiva of the eye. I've been to a couple eye doctors and they say oh its allergies but its never gone away makes my eyes water more and this just happened in the last year also. It's just on my chest and shoulders. Where I was sunburnt pretty bad.
Heaven knows what is happening to our bodies on these drugs. It's all pretty new so time will tell. But its so much better now so I'm very thankful for that!
Have a good day everyone.
DX 5-2010 Started normal hydra then Gleevec for 9 months stopped working
Tasigna after 5 pills pancreatis numbers jumped up quickly
Started Sprycel 100, 8-2010 for a 3 years went down to 50 mg numbers at one point really jumped up quickly
currently on 70 mg for last 2-3 years trying to get onc to reduce dose Numbers never stabilize never MMR till 4-2017 bearly and jump up and down in and out of MMR stayed MMR for 3 months then
After 6 years on sprycel fluid on both lungs, drained still have some fluid on lungs, and currently off drug 4 months now
numbers lower then ever go figure I've never been this low of a number
last 2 tests .0686 and .0181 !!